# SDR USAASB96117

- Difficulty date: June 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N238US
- Make and model: Boeing 737296
- Aircraft serial: 22398
- System (JASC): 2612 · Fire Detection
- Part: Fire Contrl Mod
- Part number: 6937307112
- Condition: Failed
- Location: Cockpit
- Part time: 27,521 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LIT - FLT 764 - CAPTAIN REPORTED THE WHEELWELL OVERHEAT DETECTION ILLUMINATED IN CRUISE.  EMERGENCY WAS DECLARED.  FLIGHT DIVERTED TO LIT AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED THE P8-1 ENGINE AND APU FIRE CONTROL MODULE.  OPERATIONAL CHECK NORMAL.  (X)
